Hello, I'm fourteen years old going on

Patient : Hello, I'm fourteen years old going on fifteen in one month. In grade 6, when I was 11, I started getting headaches once every two weeks, they weren't too severe so I was able to deal with it. In grade 7, they started to get worse, I would get them by sensitivity to light and sound. And I would get them once every week and a half. In grade 8 they got much worse, they would happen 1-2 times a week, and they would be much more severe, where I'd have to stop what I'm doing until the ibuprofen or acetiminophen kicked in. These migraines, (yes migraines, that's what my doctor told me they've become in Grade 8), have been taking over my life. Now I'm in Grade 9, my migraines have been terrible, in the beginning of Grade 9, my doctor said that I should start taking Vitamin B12 every day to prevent these migraines. I would then get one every 1-2 months, and that was amazing. I recently 2 months ago forgot to bring it home from school for the weekend. I then had a migraine on saturday night. And I took Advil and I was fine. After that, until now I started having migraines again. They are getting worse and worse, they became once every 2 weeks, to once a week, and now it's every single day, it is the most terrible thing ever. And I still do and did take B12. This past week it has been every night, it usually starts at around 2:30PM while I'm at school and worsens around 6:00PM. Tylenol and Advil don't work on me anymore. Last night my migraine became so painful to the point where I just needed to pass out, my migraines was in the back of head/neck. It then travelled/grew to my left eye. It was the most excruciating pain I have ever felt in my entire life, I felt a few symptoms around 6:00 PM so I took Tylenol and the symptoms wore down but I feel them coming again. I have a great diet, I get 8-10 hours of sleep every night. My mother gets migraines too. Is there any way to fix this? I can barely focus in school, and it's ruining my life and getting worse by the second. What do I do? Please help me.
Symptoms:  Chronic Migraines
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I took a VSL#3 probiotic pill this morning that seconds before that fell on my own kitchen floor. We do not wear sho...

Q: I am having insomnia due to a number of factors. I suffer from OCD, depression and general anxiety disorder. I am als...

Q: I was taking 75mg of Effexor for3 months. I( told my Dr. I wanted to stop it. He was annoyed at me and told me to t...

Q: Can I take keto os when pregnant. I am 5 weeks. Keto os is therapeutic ketones. The company Prüvit claims it is safe

Q: Concerned about chances of contracting hiv. after recent sexual encounters, even though protected. There has been a c...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews